# SDR DXTA2008122403437

- Difficulty date: December 24, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 6,662 hours, 5,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR SEAL LIGHT ANNUNCIATOR CAME ON IN FLIGHT. DOOR SEAL INOP.  PURGED DOOR SEAL WITH NITROGEN. PERFORMED CABIN ENTRY DOOR PRIMARY SEAL TEST IAW MM 52-10-04. OPS CHECK GOOD.
